# SDR GTIA050185

- Difficulty date: May 7, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN STRINGER 18R CUSP CORRODED FS 1098-1117.  REMOVED CORROSION AT CUSP WEB STATION 1098-1117.  FOUND OUT OF LIMITS.  REMOVED FLOOR BOARDS AND PANELS FOR ACCESS.  REMOVED CUSP WEB STRINGER 18 RT STATION 1059 TO STATION 1174.  FABRICATED CUSP WEB.  TREATED AND PRIMED, INSTALLED FABRICATED PARTS.  RE-INSTALLED FLOOR BOARDS AND PANELS FOR ACCESS.  (M)
